It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Sitting here at work with my first Domino's Pasta Bowl.... Talk about addiction!

Anyway.
I think it is a very fine line when people describe "Problems" with Suboxone. How is to know that the side effect is from the Suboxone...and not from lack of Opiates? Does that make sense? The body does NOT LIKE a change in Opiate levels. Many people have different WD symptoms. I do get head aches when I cut back on Opiates... And that does change whether it’s a cut on perc...or sub. For the most part... you are dealing with the same "BASE" drug. An Opiate. The Naltrexone in Suboxone is a bit tricky. It can give me the sweats a bit. But it's there to keep people from binging or using the Suboxone to get high.
The "Falling asleep" aka nodding off. I have gotten that...but again. Is it a side effect of Suboxone OR a side effect of the body adapting to a new Opiate level?

Depression... I dont know. I do know that depression is quite common after stopping Opiates ( during the taper process and when done ) It can take the brain quite some time to return to normal. Dopamine levels may be lower, receptors being week, technical jumbo . .. There are quite a few stories of people taking Suboxone for long perios of time, having no emotions. Not exactly depressed, but just blah. As much as it can numb out pain, it numbs out feeling too.

From what I recall the only side effect of Suboxone, where the same as those of Percocet.

Something to think about... How you feeling? If your body is catching up to the cut back from 2 days ago..... Maybe give it a few days. I don’t want you to feel like I push Suboxone, but I have taken it... And tapered off to 4 mg a day from 18 mg

PaulyC





All times are GMT -7. The time now is 06:09 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!